By Topic

l_{2}-l_{\infty } Model Reduction for Switched LPV Systems With Average Dwell Time

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lixian Zhang ; Space Control & Inertial Technol. Res. Center, Harbin Inst. of Technol., Harbin ; Peng Shi

In this note, the model reduction problem for a class of discrete-time switched linear parameter varying systems under average dwell time switching is investigated. A parameterized reduced-model is constructed and the corresponding existence conditions of such models are derived via strict LMI formulation. The minimal average dwell time among all the subsystems and the desired reduced system are obtained such that the resulting model error system is exponentially stable and has a guaranteed l 2-l infin error performance. A numerical example is given to demonstrate the potential and effectiveness of the developed theoretical results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 10 )